Skip to content
My WebMD Sign In, Sign Up
Help for a friend
avatar
An_206818 posted:
Ten days ago a friend of mine was administered a smoking cessation injection and was prescribed three capsuls three times a day. His reaction was severe. He slept for several days, did not eat, could not stop crying, could hardly walk and talk. The bottle of meds did not have any information on it, and my friend said that his doctor gave it to him in the office - not the pharmacist. We do not even know what the contents are. He stoped taking all meds one week ago but still only feels that he is functioning at 50%. What happened and what should he do? Help! Thank you.
Reply
 
avatar
Chris_WebMD_Staff responded:
Hiya,

I'm so sorry about your friend! Take him to the docs for sure. A different doctor. Get a second opinion. Next time consider the ER if his symptoms get this serious! Best of luck to him, let us know how he is doing!


Featuring Experts

Jonathan Foulds, PhD. is a Professor of Public Health Sciences at Penn State University, College of Medicine. After obtaining a first class honors deg...More

Helpful Tips

What might work for those who have tried everything?Expert
Many smokers feel they have already tried everything…..cold turkey, hypnosis, patches, acupuncture…..but still find they are smoking ... More
Was this Helpful?
16 of 17 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.